K-independent percolation on trees (bibtex)
by Pierre Mathieu, Christoph Temmel
Reference:
Pierre Mathieu, Christoph Temmel, K-independent percolation on trees, Stochastic Process. Appl., 122(3), 1129-1153, (2012).
Bibtex Entry:
@Article{mathieu-temmel-12,
  Title    = {K-independent percolation on trees},
  Author   = {Pierre Mathieu and Christoph Temmel},
  Journal  = {Stochastic Process. Appl.},
  Year     = {2012},
  Number   = {3},
  Pages    = {1129-1153},
  Volume   = {122},
  Arxiv    = {1103.1291},
  Doi      = {10.1016/j.spa.2011.10.014},
  Mrnumber = {2891450},
}